# SDR F3LA2009052600087

- Difficulty date: May 24, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N201FR
- Make and model: Airbus A320-214
- Aircraft serial: 3389
- Aircraft time: 4,374 hours, 1,368 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Part number: D5528186000170
- Condition: Broken
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, DEN MAINTENANCE NOTED THE LEFT INBOARD ELEVATOR SERVO CONTROL ATTACH POINT ANTI-ROTATION LUG WAS BROKEN.  MAINTENANCE PERFORMED A MAJOR REPAIR BY FABRICATING AND INSTALLING A REPAIR LUG TO THE LEFT HAND ELEVATOR INBOARD SERVO CONTROL FITTING PER AIRBUS SRM 55-26-47.
